# SDR DALA2023041102834

- Difficulty date: April 8, 2023
- Submitted: April 11, 2023
- Operation: Air carrier
- Aircraft: N665DN
- Make and model: Boeing 757232
- Aircraft serial: 25013
- Aircraft time: 95,856 hours, 43,444 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 665 CORROSION ON FLOOR SUPPORT STA 740 TO 760 RBL 11 AND 16 FWD CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00267. FLOOR SUPPORT STA 740 TO 760 RBL 11 AND 16 FWD CARGO COMPARTMENT WERE REPAIRED PER B757-200 SRM. (2710369)
